# SDR P5CA9701002

- Difficulty date: May 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855FT
- Make and model: Boeing 747124
- Aircraft serial: 19733
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Press Panel
- Condition: Corroded
- Location: Bs 1350-1360
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 1 RBLG W/W STA 1350 TO 1360 RBL 75 UPPER PRESSURE PANEL SURFACE SLIGHTLY CORRODED.  CORROSION REMOVED AND REPROTECTED PER BOEING SRM 51-10-01 AND 51-10-02.  PAINT TOUCH UP PER MM 51-24-00.
